# SDR FDEA201812223595

- Difficulty date: December 22, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 30,714 hours, 17,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53812225200
- Condition: Canning
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W DOOR AFT CUTOUT SKIN FOUND BULGE AT FR52-FR53 AND FROM L/E TO T/E 18IN, FROM LOWER TO UPPER 5 IN POSITION REPAIRED THE LT MLG W/W DOOR AFT CUTOUT SKIN AT FR52-FR53 AND FROM L/E TO T/E 18IN, FROM LOWER TO UPPER 5IN POSITION PER EA 6-5330-T0344278 P1. TITLE: FUSELAGE - PLATES & SKINS - SKIN PANEL OIL-CAN REPAIR, FR51-51A STR37-38L AND FR52-52 STR39- 40L. MAJOR REPAIR IAW GMM6-2-100.
